MathSciNet Relay Station
MathSciNet bibliographic data
MR1328351 34B24 (34B05 34L99)
Huang, Yu Ling; Law, C. K. Eigenvalue ratios for the regular Sturm-Liouville system. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1427–1436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement